Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


my skin turning darker
Jul 8, 2007

My doctor recently changed my meds to epizcom geophibizil and viramune. Iam african amermican and I noticed my skin turning darker when I was on the trizaveer. I have been on the epizcom for about a week but I noticed my complection is not lighten up. Will my complextion ever lighten up? stay the same, or get darker?

Response from Dr. Henry

If you experienced skin darkening from the AZT in Trizivir (that occurs sometimes) then switching off the AZT may result in a slow (often takes months) but unpredictable reversal of the skin darkening. KH



Previous
Skin on Lips
Next
High creatinine levels

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement